# SDR N382003F00001

- Difficulty date: August 1, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N163WG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3057
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6047T74P13
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 0650 PACIFIC TIME, WHILE ON CLIMB OUT AND CLIMBING THROUGH 5500 FT MSL THE AIRCRAFT EXPERIENCED AN UNCOMMANDED SHUTDOWN OF THE LEFT ENGINE.  ALL CHECKLISTS AND PROCEDURES WERE FOLLOWED.  AN EMERGENCY WAS DECLARED, AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE WAS CONTRACTED AND ALL PROCEDURES VIA OPS AND MAINTENANCE WERE ACCOMPLISHED.  REPRESENTATIVES WERE DISPATCHED TO AIRCRAFT.  A/C WAS GROUND RUN AFTER INCIDENT WITH NO ABNORMAL EFFECTS.  ENGINE FUEL CONTROL UNIT WAS REPLACED AT ENGINE MFG RECOMMENDATION.
